# SDR 97ZZZX2642

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N800N
- Make and model: Braero BAE125800A
- Aircraft serial: 258003
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Breaker
- Part number: 727421
- Condition: Shorted
- Location: Efis Pwr Supply
- Part time: 6,739 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 1,200 HOUR CHECK (CODE 340009 ON PAGE 4 OF CHAPTER 5) OF EFIS POWER SUPPLIES, FOUND EFIS TUBES TO BLANK OUT WITH RT GENERATOR OFF AND BUS TIE OPEN.  FURTHER INVESTIGATION FOUND 35 AMP CIRCUIT BREAKER B5 (TO FEED PS1B BUS FROM PS1 BUS) ON PANEL ZK TRIPPED.  THIS C/B WAS CHANGED.  ANOTHER ENGINE RUN TO FUNCTION TEST THIS SYSTEM SHOWED (WITH RT GENERATOR OFF AND BUS TIE OPEN) EFIS TUBES TO REMAIN ON FOR ABOUT 10 SECONDS AND THEN 35 AMP B5 BREAKER WOULD TRIP WITH 22 VOLTS SHOWING ON PS2 BUS (SHOULD READ ZERO).  WHILE ISOLATING VOLTAGE SOURCE, FOUND SMOKE COMING FROM SUBPANEL 'C' OF DA PANEL.  FOUND LOWER TERMINAL OF 1 AMP BREAKER (PN 7274-2-1) FOR 'EFIS EQUIP NR 1' ABRADED INTO A WIRE BUNDLE.
